# SDR USAA2014070700042

- Difficulty date: July 1, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N55225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CABIN FLOOR SUPPORT CORRODED AT BS 730 AND LBL 58.  R & R SUPPORT IAW SRM 51-40-02, 51-40-05 & 51-20-01.
